# SDR UPS05545675

- Difficulty date: October 10, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Sect 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 LONGITUDINAL BEAM CORRODED AT STA 1063 LBL 26, LONGITUDINAL BEAM IS BEING REPLACED FROM BS 1040-BS1080, LBL26 WL 208 0N CUST CARD#561467.
